MathSciNet Relay Station
MathSciNet bibliographic data
MR587496 47D05
Słociński, Marek On the Wold-type decomposition of a pair of commuting isometries. Ann. Polon. Math. 37 (1980), no. 3, 255–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement